CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
An adaptive mesh redistribution method for nonlinear Hamilton-Jacobi equations in two- and three-dimensions 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2003, 卷号: 188, 期号: 2, 页码: 543-572
Authors:  Tang, HZ;  Tang, T;  Zhang, PW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
moving adaptive grid method  Hamilton-Jacobi equations  level set equations  finite difference method  
Adaptive mesh methods for one- and two-dimensional hyperbolic conservation laws 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2003, 卷号: 41, 期号: 2, 页码: 487-515
Authors:  Tang, HZ;  Tang, T
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
adaptive mesh method  hyperbolic conservation laws  finite volume method  
On the central relaxing scheme II: Systems of hyperbolic conservation laws 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001, 卷号: 19, 期号: 6, 页码: 571-582
Authors:  Tang, HZ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
hyperbolic conservation laws  the relaxing system  the central relaxing schemes  the Euler equations  
Pseudoparticle representation and positivity analysis of explicit and implicit Steger-Warming FVS schemes 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2001, 卷号: 52, 期号: 5, 页码: 847-858
Authors:  Tang, HZ;  Xu, K
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Euler equations  flux vector splitting  positivity  
On the cell entropy inequality for the fully discrete relaxing schemes 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001, 卷号: 19, 期号: 5, 页码: 511-518
Authors:  Tang, HZ;  Wu, HM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
the relaxing schemes  entropy inequality  conservation laws  
Nonlinear stability of the relaxing schemes for scalar conservation laws 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2001, 卷号: 38, 期号: 3, 页码: 347-359
Authors:  Tang, HZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
the relaxing schemes  maximum principle  TVD  hyperbolic conservation laws  
On numerical entropy inequalities for a class of relaxed schemes 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2001, 卷号: 59, 期号: 2, 页码: 391-399
Authors:  Tang, HZ;  Tang, T;  Wang, JH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
relaxing schemes  relaxed schemes  numerical entropy inequality  hyperbolic conservation laws  
The relaxing schemes for Hamilton-Jacobi equations 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001, 卷号: 19, 期号: 3, 页码: 231-240
Authors:  Tang, HZ;  Wu, HM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
the relaxing scheme  the relaxing systems  Hamilton-Jacobi equation  hyperbolic conservation laws  
Gas-kinetic schemes for compressible flow of real gases 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2001, 卷号: 41, 期号: 5-6, 页码: 723-734
Authors:  Tang, HZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Euler equations  gas-kinetic schemes  real gas  Maxwellian distribution  
一个刚性守恒律方程组的全隐式差分方法 期刊论文
计算数学, 2001, 卷号: 023, 期号: 002, 页码: 129
Authors:  汤华中
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10